# SDR DXTA200500700

- Difficulty date: April 26, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 4,523 hours, 2,765 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 67305014
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE HAS 1-2" DEAD SPOT IN PITCH IN BOTH MANUAL AND AUTO PILOT MODES.  FOUND PITCH FEEL ELEVATOR CONTROL BRACKETS ATTACHING HOLE WORN AND ELONGATED, REPLACED BRACKET AND ACCOMPLISHED REPAIR IAW REPAIR DEFINITION S-750-0124/04RD FROM CESSNA DATED APRIL 29, 2005.  OPS CHECKS GOOD COMPLETED AS REQUIRED REF 750 MM 27-30-00 ADJUSTED COLUMN BALANCE BUNGEE AS REF. 750 MM 27-30-00 PG 527.
